×

Found 65 Documents (Results 1–65)

100
MathJax

Fractional powers of operators corresponding to coercive problems in Lipschitz domains. (English. Russian original) Zbl 1287.47030

Funct. Anal. Appl. 47, No. 2, 83-95 (2013); translation from Funkts. Anal. Prilozh. 47, No. 2, 2-17 (2013).
MSC:  47B65
PDF BibTeX XML Cite
Full Text: DOI

The space of initial data of the 3d boundary-value problem for a parabolic differential-difference equation in the one-dimensional case. (English. Russian original) Zbl 1270.35250

Math. Notes 92, No. 4, 580-584 (2012); translation from Mat. Zametki 92, No. 4, 636-640 (2012).
PDF BibTeX XML Cite
Full Text: DOI

Spectral boundary-value problems for the Dirac system with a singular potential. (English. Russian original) Zbl 1072.35158

St. Petersbg. Math. J. 16, No. 1, 25-57 (2004); translation from Algebra Anal. 16, No. 1, 33-69 (2004).
MSC:  35Q40 35P05 81Q10
PDF BibTeX XML Cite
Full Text: DOI

Linearization of spectral problems with the parameter in their boundary conditions and the properties of the M. V. Keldysh derived chains. (English. Russian original) Zbl 0708.35060

Math. Notes 46, No. 4, 820-827 (1989); translation from Mat. Zametki 46, No. 4, 99-109 (1989).
Reviewer: P.Jonas
MSC:  35P30 35J40
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification